# SDR AMCR2014032804

- Difficulty date: March 26, 2014
- Submitted: March 28, 2014
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N523AC
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5411
- Aircraft time: 556 hours, 157 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Spring
- Part number: 1159LM2015413
- Condition: Bent
- Location: Tie Down Ring
- Part time: 556 hours, 157 cycles
- Component: Tie Down Ring, Gulstm
- Component part number: 1159LM201523
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, CREW RECEIVED A CAS INDICATION FOR  LT MAIN GEAR NOT UP MESSAGE.  GEAR CYCLED WITH NO CHANGE IN UP INDICATION. RETURNED TO AIRPORT.  INVESTIGATION REVEALED THE LEFT STRUT TIE DOWN RING HAD A BENT SPRING WHICH CAUSED THE SPRING TO DISENGAGE. THIS DID NOT HOLD THE RING TIGHT TO THE STRUT.  WHEN THE GEAR WAS RETRACTED IN THE HORIZONTAL POSITION, THE TIE DOWN RING HUNG VERTICALLY AND PREVENTED THE MAIN DOOR TO CLOSE.  ORIGINALLY HAD THESE RINGS SAFETY WIRED TO THE STRUT FROM THE FACTORY, BUT THE THESES ARE NOT. SUGGEST OPERATORS HAVE THEIR RINGS SAFETIED DOWN AS A PRECAUTIONARY MEASURE.
